x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -

Starting to worry about injection sight on calf


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about Starting to worry about injection sight on calf within the Anabolic Steroids category.

Excerpt: I injected 50 mg of a zambon winny with a half inch 27 gauge insuling needle ito my calf sat. It was the first calf injection i've done. I noticed cramping and alot of soreness in that area all day yesterday. I just woke up an dcan BARELY walk. The whole area is inflamed and a little red. Now i'm not one to run to the doc unless I have to but this seems like a sign of infection???My health insurance just ran out until I go back to school spo I don't want to go unless I have to. Don't know if I

Read more or register here to join the discussion below...

Results 1 to 6 of 6
  1. #1
    Pro Bodybuilder
    Join Date
    Apr 2000
    Location
    ??????????
    Posts
    627
    Rep Power
    0

    Starting to worry about injection sight on calf

    I injected 50 mg of a zambon winny with a half inch 27 gauge insuling needle ito my calf sat. It was the first calf injection i've done. I noticed cramping and alot of soreness in that area all day yesterday. I just woke up an dcan BARELY walk. The whole area is inflamed and a little red. Now i'm not one to run to the doc unless I have to but this seems like a sign of infection???My health insurance just ran out until I go back to school spo I don't want to go unless I have to. Don't know if I should ride this out. Anyone have these symtoms before , maybe it was just a very sensitive area??
    ---PEACE---Mad Max

  2. #2
    All Natural
    Join Date
    Aug 2002
    Posts
    25
    Rep Power
    0
    hey i got two spots like that right now but never got it from winny.feel your pain brother . i can't lift my leg to tie my shoes right now

  3. #3
    All Natural
    Join Date
    Jan 2000
    Location
    Central Cal
    Posts
    21
    Rep Power
    0
    If it gets worse, See if you can get some antibiotics from someone.

    If you have to go to the doc, just tell them you got punctured by a yucca plant or something, those thorns will cause the same type of inflammatory symptoms.

  4. #4
    All Natural
    Join Date
    Aug 2002
    Posts
    25
    Rep Power
    0
    just saw the doctor and got some antibiotics and rub down. the yucca plant worked great. thanks

  5. #5
    Pro Bodybuilder
    Join Date
    Apr 2000
    Location
    ??????????
    Posts
    627
    Rep Power
    0
    What kind of ant-biotics did you get, doesn't that counteract the juice or something. I'm just wondering why the pain and inflamation is getting worse 2 days after the shot. Its also red around the area. Fuck it I guess I have to see the doc.
    ---PEACE---Mad Max

  6. #6
    All Natural
    Join Date
    Aug 2002
    Posts
    25
    Rep Power
    0
    still waiting for shoppers to bring me my antib's . i'll get back to you when i know. hey my ass is still red from last wednesday and on saturday i did my quad. i got roughly a 6 inches by three line going up and down w/injection spot right in middle. if anybody knows if this is not right then please let me know. i'm being told to keep going but just wondering if my body really is allergic to this stuff? also what about taking orally and saving needless pain from shot?

Similar Threads

  1. Injection sight
    By Cranked in forum Anabolic Steroids
    Replies: 5
    Last Post: 13-Mar-2007, 07:53 PM
  2. OK now I'm starting to worry...
    By gonelifting in forum Chat & Conversation
    Replies: 30
    Last Post: 11-Apr-2005, 09:18 PM
  3. this is a great injection sight
    By granby140 in forum Anabolic Steroids
    Replies: 9
    Last Post: 17-Oct-2002, 02:13 AM
  4. Starting to worry!!
    By FlexNY73 in forum Anabolic Steroids
    Replies: 10
    Last Post: 13-Jul-2002, 10:44 AM
  5. ok now i am starting to worry...
    By saint808 in forum Chat & Conversation
    Replies: 20
    Last Post: 06-Dec-2001, 07:02 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •